I took the morning after pill September 23rdm 2 hours after the incident. On October 3rd i had brown spotting/light bleeding for one day. I was suppose to get my period on October 14th but it didn't come. I have taken 5 pregnancy tests all came back negative. So I am 2 weeks late. Has this ever happened to anyone? I am freaking out so bad.
If your periods are always regular, then from the dates you've given, you wouldn't be fertile, anyway. You'd be well past your ovulation.
It's worth learning how your menstrual cycle works, to know when you're ovulating (not just from an app which is only a rough guide).
The delay of your period will be from the huge amount of artificial hormone in Levonorgestrel. Everyone reacts differently.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2016 • 2 answers
Posted 26 May 2016 • 1 answer
Posted 3 Feb 2017 • 2 answers
Posted 13 Mar 2017 • 1 answer
Posted 1 Aug 2017 • 1 answer